Beware of THC-O acetate (THC-O), a dangerous, synthetic form of cannabinoid that is potentially toxic. THC-O is artificially created in labs by adding chemicals to delta-8 THC or delta-9 THC (as a reminder, THC is the ingredient that produces a “high” or calming effect). Due to lack of regulation, its contents and dose strength can be uncertain. THC-O is most commonly sold in the form of vape cartridges, oil containers and gummies. While THC-O is a very new substance on the market, limited research has shown that THC-O may have side effects such as seizures, difficulty speaking and vomiting. A recent public health warning noted that vaping THC-O can produce ketene, a toxic chemical known to cause lung injury. Take caution as some products containing THC-O may even be falsely labeled as delta-8 THC, delta-9 THC or other cannabis alternatives that are advertised as legal. As Service members, remember that consuming any amount or form of THC, including THC-O, is prohibited and could cost you your health and career.